# SDR SWAA082124

- Difficulty date: April 21, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 69,632 hours, 52,707 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 412N1132
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED VISIBLE SMOKE AND ELECTRICAL SMELL AT ROW 12 ABC.  INSPECTED AND FOUND LIGHT BALLAST AT ROW 12 ABC CAUSE OF SMOKE.  REMOVED AND REPLACED LIGHT BALLAST PER MM.
